# SDR 9614643239

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-211
- Aircraft serial: 367
- System (JASC): 2330 · Entertainment System
- Part: Video Disp Unit
- Condition: Malfunctioned
- Location: Rt Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NOTICED UNIDENTIFIABLE FUMES IN THE AREA OF THE FIRST CLASS COAT CLOSET.  AN EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT HAND SIDE FIRST CLASS VIDEO DISPLAY UNIT AT FAULT AND REMOVED IT.  THE CIRCUIT BREAKER FOR THE UNIT WAS PULLED.
